Schizophrenia.com

Shortness of breath---lexapro


#1

I have got shortness of breath from I think Lexapro,the first day I take it i had no problem,but today I have got shortness of breath,I wonder is it temporary,like 1-2 day than it would go away??

I really hope Lexapro can help my anxiety and depression


#2

Do you smoke? I think that sometimes the med’s combine with cigarettes to really damage the lungs. At the assisted living center where I live a lot of the smokers have COPD. They are all on breathing machines. It seems like there are more people than you would expect on breathing machines.


#3

I do not smoke,will the shortness of breath go away after a while??


#4

I would guess so. To me it seems like all the med’s drain a person of physical strength. If it gets bad I would get it checked out, though.


#5

If I can’t do my workout because of the medication I would stop it tonight…


#6

wow if I do not post tomorrow,i might be dead of not being able to breath,the shortage of breath is just horrible…I will go to sleep now,my email is gtx_live@hotmail.com


#7

I looked lexapro up in my med book. I don’t see any respiratory side effects. But you should contact your doctor and let them know. There is a side effect of agitation which I guess could be making you short of breath.


#8

Hey Mob~
Call your doctor or pharmacist!